# SDR UALA2011072503784

- Difficulty date: July 21, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Obstructed
- Location: A/C System
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

EXCESSIVE NOISE LEVELS ON FLIGHT DECK,  HAVE BEEN FOUND TO BE CAUSED BY DEBRIS BLOCKING AIR CONDITIONING OUTLETS THROUGHOUT THE A/C SYSTEM.  DIFFUSER PLATE INSTALLED IN THE OUTBOARD OUTLETS SHOWN IN THE ABOVE REFERENCED IPC AND AMM TRAP THE DEBRIS AND BECOME BLOCKED.  REMOVED DEBRIS FROM OUTLETS AND FLEX HOSES IAW MM.
